Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 111, NWS Fort Worth, TX

November 5, 2015Cooke County, Denton County, Wise County, Texas

NWS Fort Worth, TX issued this tornado warning at Nov 5, 2015, 4:33 PM CST for Cooke County, Denton County, Wise County, Texas. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2015, 4:33 PM CST (22:33 UTC)
Expired
Nov 5, 2015, 5:00 PM CST
In force
27 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cooke County, TX, Denton County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 91 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 5:09 PM CSTHAIL 1Valley View, TXQUARTER SIZE HAIL JUST SE OF VALLEY VIEW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:06 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.3
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WFUS54 KFWD 052233
TORFWD
TXC097-121-497-052300-
/O.NEW.KFWD.TO.W.0111.151105T2233Z-151105T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 500 PM CST
    
* AT 433 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES NORTHEAST OF DECATUR...MOVING NORTHEAST
  AT 45 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  SANGER AROUND 500 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE VALLEY
VIEW.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 473 AND 495.
 INTERSTATE 30 BETWEEN MILE MARKERS 473 AND 495.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3330 9705 3324 9760 3334 9764 3338 9759
      3343 9749 3349 9742 3362 9713
TIME...MOT...LOC 2233Z 246DEG 39KT 3333 9753 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CAVANAUGH
1 follow-up statement
266 
WWUS54 KFWD 052254
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CST THU NOV 5 2015

TXC497-052304-
/O.CAN.KFWD.TO.W.0111.000000T0000Z-151105T2300Z/
WISE TX-
454 PM CST THU NOV 5 2015

...THE TORNADO WARNING FOR NORTHEASTERN WISE COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3337 9707 3333 9738 3343 9738 3346 9739
      3351 9737 3362 9713
TIME...MOT...LOC 2254Z 242DEG 38KT 3343 9729 

$$

TXC097-121-052300-
/O.CON.KFWD.TO.W.0111.000000T0000Z-151105T2300Z/
DENTON TX-COOKE TX-
454 PM CST THU NOV 5 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CST FOR
NORTHWESTERN DENTON AND SOUTH CENTRAL COOKE COUNTIES...
    
AT 454 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHWEST OF SANGER...MOVING NORTHEAST AT 45 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN DENTON AND SOUTH CENTRAL COOKE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...VALLEY VIEW.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 478 AND 494.
 INTERSTATE 30 BETWEEN MILE MARKERS 478 AND 494.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3337 9707 3333 9738 3343 9738 3346 9739
      3351 9737 3362 9713
TIME...MOT...LOC 2254Z 242DEG 38KT 3343 9729 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 5, 3:31 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Nov 5, 3:31 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CST THU NOV 5 2015

.DISCUSSION...

OUR UNUSUALLY WARM AND HUMID NOVEMBER WEATHER WILL END THIS
WEEKEND.

A LINE OF STRONG TO SEVERE CONVECTION HAS MOVED INTO THE NORTHWEST
COUNTIES THIS AFTERNOON AND WILL PROGRESS THROUGH MUCH OF THE CWA
THIS EVENING. FORCING FOR ASCENT WILL CONTINUE TO INCREASE
THROUGH THIS EVENING AS A STRONG SHORT WAVE MOVES ACROSS THE GREAT
PLAINS. AHEAD OF THE SHORT WAVE IS A 100+ KNOT JET THAT EXTENDS
DOWN INTO NORTH TEXAS WITH THE REAR ENTRANCE REGION ALOFT AIDING
FORCING FROM ABOVE. A DRYLINE OVER WEST TEXAS IS AIDING LOW LEVEL
CONVERGENCE AND HELPING TO PUSH THIS CONVECTIVE LINE ACROSS THE
REGION. THE ATMOSPHERE AHEAD OF THIS ACTIVITY IS UNSTABLE AND HAS
ENOUGH SFC-1KM HELICITY TO PRODUCE STRONG ROTATING UPDRAFTS. THUS SOME
TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH
MID EVENING AT LEAST. THE ACTIVITY COMING OUT OF THE TEXAS HILL
COUNTRY IS OF CONCERN AS IT CONTINUES TO INCREASE IN COVERAGE
THIS AFTERNOON AND INTO THE EVENING. LATER THIS EVENING...THIS
SYSTEM AND THE UPSTREAM LINEAR CONVECTION WILL LIKELY CONGEAL INTO
ONE EXTENSIVE BAND OF RAIN/STORMS. THIS WILL RESULT IN HEAVY RAIN
CORES AND ECHO TRAINING THAT WILL PRODUCE RAIN SWATCHES OF 1 TO 2
INCHES WITH SOME HIGHER AMOUNTS...THUS THE FLASH FLOOD WATCH WILL
REMAIN AS IS THROUGH MIDNIGHT.

THE ACTIVITY IS EXPECTED TO LINGER OVER THE SOUTHEAST COUNTIES
FRIDAY THROUGH SATURDAY NIGHT AS THE SYSTEM BECOMES MORE PARALLEL
TO THE UPPER FLOW. THUS...THERE IS A POTENTIAL FOR ANOTHER FLASH
FLOOD WATCH IN THIS TIME PERIOD IF HEAVY RAINFALL OCCURS BEFORE
FRIDAY NIGHT.

THE INITIAL PUSH OF COOLER AIR INTO THE REGION ON FRIDAY WILL
BRING TEMPERATURES BACK TO NORMAL...THEN AS THE UPPER TROUGH
BECOMES MORE POSITIVELY TILTED...A SECOND SURGE AND MORE WIND
WILL ARRIVE SATURDAY. THIS WILL ALSO PUSH THE RAIN OUT OF THE
SOUTHEAST COUNTIES FOR THE REST OF THE WEEKEND. SUNDAY AND MONDAY
WILL BE DRY AND THE COOLEST SO FAR THIS SEASON WITH LOWS IN THE
40S AND HIGHS IN THE 60S.

TEMPERATURES TURN WARMER TUESDAY AS ANOTHER COLD FRONT NEARS.
THIS FRONT WILL BRING RAIN CHANCES BACK TO THE REGION TUESDAY
NIGHT THROUGH THURSDAY MORNING. THE FRONT IS EXPECTED TO PUSH
THROUGH ON WEDNESDAY WITH ANOTHER ROUND OF BELOW NORMAL
TEMPERATURES ON THURSDAY. 75

&&

.AVIATION...

CIGS/VIS HAS BEEN BOUNCING AROUND AREA AIRPORTS THIS MORNING BUT
EXPECTED TO GRADUALLY IMPROVE THROUGH THE EARLY AFTERNOON. LINE OF
THUNDERSTORMS DEVELOPING OVER NORTHWEST TEXAS WILL BECOME BETTER
ORGANIZED AS THE AFTERNOON PROGRESSES AND ARE EXPECTED TO MOVE NW-
SE ACROSS THE TAF SITES GENERALLY FROM 23Z-03Z THOUGH A COUPLE OF
HOURS LATER AT KACT. EXPECT FREQUENT LIGHTNING AND GUSTY WINDS
WITH THESE THUNDERSTORMS.

FAIRLY CONFIDENT ON THE TIMING CONCERNING THIS LINE OF
THUNDERSTORMS...BUT LOWER CONFIDENCE ON WHAT MAY DEVELOP AHEAD OF
THIS LINE. APPEARS THAT THERE WILL BE SCATTERED SHOWERS WITH
EMBEDDED THUNDERSTORMS THIS AFTERNOON AHEAD OF THE LINE SO HAVE
SHRA AND VCTS AN HOUR OR SO BEFORE THE LINE MOVES THROUGH BUT WILL
CONTINUE TO MONITOR FOR POSSIBLE UPDATES DEPENDING UPON THE
DEVELOPMENT OF PRECIP THIS AFTERNOON.

FOLLOWING THE LINE OF THE THUNDERSTORMS....MVFR CIGS ARE EXPECTED
FOR A COUPLE OF HOURS BEFORE DRIER AIR STARTS TO MOVE IN AT THE
LOWER LEVELS. VFR CONDITIONS EXPECTED THEREAFTER THROUGH THE
REMAINDER OF THE TAF PERIOD.

WILEY

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  73  53  67  46 /  70  10  10  10   5
WACO, TX              57  72  55  66  46 / 100  30  50  30  10
PARIS, TX             56  72  52  66  41 / 100  10  10  10  10
DENTON, TX            51  71  49  66  42 /  40  10  10  10   5
MCKINNEY, TX          54  71  51  66  43 /  80  10  10  10   5
DALLAS, TX            56  72  54  67  46 /  80  10  10  10   5
TERRELL, TX           56  73  54  67  45 / 100  10  20  20  10
CORSICANA, TX         60  72  58  67  47 / 100  30  40  40  10
TEMPLE, TX            59  70  55  65  46 / 100  40  60  50  20
MINERAL WELLS, TX     49  70  49  67  41 /  20  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR TXZ093>095-
103>107-117>123-130>135-141>148-156>162-174-175.

&&

/75
Hazardous weather outlook, Nov 5, 3:43 AM CST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CST THU NOV 5 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
343 AM CST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. A FEW STORMS COULD BE
STRONG TO SEVERE THIS AFTERNOON AND EVENING....WITH QUARTER SIZED
HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTHEAST OF A LINE
FROM COMANCHE TO SHERMAN THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH SATURDAY
NIGHT...MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN LATE TUESDAY AND
CONTINUE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY WEST OF A
SHERMAN-DALLAS-LAMPASAS LINE THIS AFTERNOON...AND EAST OF A
SHERMAN-DALLAS-LAMPASAS LINE THIS EVENING.

In the hours before

Special weather statement, Nov 5, 1:36 PM CST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 PM CST THU NOV 5 2015

TXZ100-101-052015-
JACK TX-YOUNG TX-
136 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YOUNG AND NORTHERN JACK
COUNTIES UNTIL 215 PM CST...

AT 136 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRAHAM...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRAHAM...JACKSBORO...BRYSON...NEWPORT AND NEWCASTLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3319 9882 3340 9853 3340 9842 3347 9841
      3347 9798 3344 9798 3343 9792 3332 9792
      3296 9871
TIME...MOT...LOC 1936Z 230DEG 47KT 3316 9860

CAVANAUGH
Special weather statement, Nov 5, 2:32 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CST THU NOV 5 2015

TXZ102-052115-
WISE TX-
232 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE COUNTY UNTIL
315 PM CST...

AT 232 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DECATUR...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT AND PARADISE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3343 9739 3324 9739 3310 9765 3324 9778
      3343 9757
TIME...MOT...LOC 2032Z 232DEG 40KT 3322 9764

CAVANAUGH
Special weather statement, Nov 5, 3:08 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CST THU NOV 5 2015

TXZ092-103-052200-
COOKE TX-DENTON TX-
308 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DENTON AND
SOUTHEASTERN COOKE COUNTIES UNTIL 400 PM CST...

AT 308 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SANGER...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...SANGER...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK
JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS AND VALLEY VIEW.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 476 AND 496.
 INTERSTATE 30 BETWEEN MILE MARKERS 476 AND 496.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3376 9695 3342 9695 3336 9702 3331 9739
      3347 9738
TIME...MOT...LOC 2108Z 235DEG 41KT 3340 9732

CAVANAUGH
Special weather statement, Nov 5, 3:10 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CST THU NOV 5 2015

TXZ091-092-052200-
MONTAGUE TX-COOKE TX-
310 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTAGUE AND CENTRAL
COOKE COUNTIES UNTIL 400 PM CST...

AT 310 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JO...OR 17 MILES SOUTHEAST OF NOCONA...MOVING NORTHEAST AT 50
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...ST. JO...LINDSAY AND FORESTBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 499 AND 503.
 INTERSTATE 30 BETWEEN MILE MARKERS 499 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3375 9694 3346 9757 3350 9767 3392 9750
      3383 9746 3382 9743 3382 9737 3389 9731
      3386 9728 3389 9718 3380 9721 3374 9717
      3372 9711 3382 9705 3385 9709 3384 9703
      3389 9698 3394 9698 3395 9695 3395 9694
TIME...MOT...LOC 2110Z 230DEG 44KT 3363 9750

CAVANAUGH
Special weather statement, Nov 5, 3:58 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CST THU NOV 5 2015

TXZ093-052245-
GRAYSON TX-
358 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAYSON COUNTY UNTIL 445
PM CST...

AT 357 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITESBORO...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...WHITESBORO...POTTSBORO...COLLINSVILLE...
KNOLLWOOD...EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD
AND SADLER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3389 9663 3390 9659 3385 9663 3384 9662
      3382 9658 3382 9653 3377 9650 3378 9643
      3373 9638 3370 9638 3351 9694 3385 9694
      3387 9688 3385 9685 3387 9681 3386 9678
      3382 9676 3383 9672 3384 9669 3392 9666
TIME...MOT...LOC 2157Z 244DEG 31KT 3365 9686

AJS
Local storm report, Nov 5, 4:20 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     HALTOM CITY             32.80N  97.27W
11/05/2015                   TARRANT            TX   NWS EMPLOYEE

            DEBRIS NOTED NEAR BEACH STREET AND HIGHWAY 820 IN NORTH
            FORT WORTH.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:18 AM CSTRiver Flood WarningFWDDallas45 hr
Nov 5, 10:18 AM CSTRiver Flood WarningFWDNavarro3 days
Nov 5, 11:58 AM CSTSpecial Weather StatementFWDYoung47 min
Nov 5, 12:23 PM CSTSpecial Weather StatementFWDStephens52 min
Nov 5, 1:07 PM CSTSpecial Weather StatementFWDPalo Pinto53 min
Nov 5, 1:21 PM CSTSpecial Weather StatementFWDYoung39 min
Nov 5, 1:24 PM CSTSevere Thunderstorm WarningFWDPalo Pinto34 min
Nov 5, 1:36 PM CSTSpecial Weather StatementFWDJack, Young39 min
Nov 5, 1:55 PM CSTSevere Thunderstorm WarningFWDJack, Parker, Wise36 min
Nov 5, 2:06 PM CSTSevere Thunderstorm WarningFWDMontague54 min
Nov 5, 2:19 PM CSTSevere Thunderstorm WarningFWDJack26 min
Nov 5, 2:32 PM CSTSpecial Weather StatementFWDWise43 min
Nov 5, 3:08 PM CSTSpecial Weather StatementFWDCooke52 min
Nov 5, 3:10 PM CSTSpecial Weather StatementFWDCooke50 min
Nov 5, 3:23 PM CSTSevere Thunderstorm WarningFWDCooke31 min
Nov 5, 3:58 PM CSTSpecial Weather StatementFWDGrayson47 min
Nov 5, 4:17 PM CSTTornado Warning Tornado observedFWDTarrant28 min
Nov 5, 4:37 PM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker38 min
Nov 5, 4:44 PM CSTSevere Thunderstorm WarningFWDWise46 min
Nov 5, 4:52 PM CSTSevere Thunderstorm WarningFWDFreestone, Limestone46 min
Nov 5, 4:59 PM CSTSevere Thunderstorm WarningFWDCooke, Denton, Grayson61 min
Nov 5, 5:06 PM CSTSevere Thunderstorm WarningFWDJack, Parker, Wise39 min
Nov 5, 5:08 PM CSTTornado WarningFWDCooke, Grayson37 min
Nov 5, 5:12 PM CSTSevere Thunderstorm WarningFWDDenton, Wise48 min
Nov 5, 5:21 PM CSTTornado WarningFWDDenton24 min
Nov 5, 5:28 PM CSTAreal Flood AdvisoryFWDCooke, Grayson2 hr
Nov 5, 5:37 PM CSTSevere Thunderstorm WarningFWDDenton, Wise53 min
Nov 5, 5:40 PM CSTTornado WarningFWDGrayson23 min
Nov 5, 5:58 PM CSTSevere Thunderstorm WarningFWDDenton32 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.